# SDR 9504651226

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46583
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6062501
- Condition: Worn
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, WEAR WAS FOUND ON THE LEFT INBOARD FLAP VANE.  SMOOTHED AREA AND INSTALLED DOUBLER PER EA 12-93867.
